Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Fragmentability of sequences of set-valued mappings with applications to variational principles
HTML articles powered by AMS MathViewer

by Marc Lassonde and Julian P. Revalski PDF
Proc. Amer. Math. Soc. 133 (2005), 2637-2646 Request permission


We propose to study fragmentability of set-valued mappings not only for a given single mapping, but also for a sequence of mappings associated with the initial one. It turns out that this property underlies several variational principles, such as for example the Deville-Godefroy-Zizler variational principle and the Stegall variational principle, by providing a common path for proof.
Similar Articles
Additional Information
  • Marc Lassonde
  • Affiliation: Laboratoire AOC, Département de Mathématiques, Université des Antilles et de la Guyane, 97159 Pointe-à-Pitre, France
  • Email:
  • Julian P. Revalski
  • Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Acad. G. Bonchev Street, Block 8, 1113 Sofia, Bulgaria
  • MR Author ID: 147355
  • Email:
  • Received by editor(s): April 20, 2004
  • Published electronically: March 15, 2005
  • Additional Notes: The second author’s research was supported by a Marie Curie Fellowship of the European Community program IHP under contract HPMF-CT-2002-01874
  • Communicated by: Jonathan M. Borwein
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2637-2646
  • MSC (2000): Primary 49J53; Secondary 46B20, 46B22, 54C60
  • DOI:
  • MathSciNet review: 2146209